# SDR ASOA20160508045

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 27,475 hours, 16,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT NEAR MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT INVERTER,  OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
